# SDR 07FDEA04908

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AFA71321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER JAMB AT NR 6 SPOOL LOCATION, ALL 4 HOLES (A, B, C, D) HAD EVIDENCE OF CORROSION.   REAMED HOLES A,B,C TO 0517 AND HOLE D TO .484 TO REMOVE CORROSION IN REF TO MD/DC10-10 SRM 53-50-00 FIG 17 VOL I.  ACCOMPLISHED BHEC IN REF TO NTSPM 06-10-01-003   AND FOUND HOLES B AND C WITH CRACK INDICATION.  REPLACED NR 6 FITTING IN REF TO MD/DC10-10 SRM 51-33-01 VOL II PG 1 AND DAC DWG ACA 7224 REV G.
